Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have Lyme disease. Have painful legs and hips. Suggestion?

Hi, thank you for helping. I have a co-worker with out internet access at home. He was diagnosed with Lyme diseas a while back and is suffering with severe pain in his legs & hips. It's so bad he has to use a crutch a lot of the time.
He has been seen by several doctors in Virginia MN and they keep telling him he has gout and there is nothing they can do for him. I gave him the name of an excellen orthopedic surgeron/specialist today and that is when he informed me he feels it's due to the Lymes disease. What are your thoughts??
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, what ever may be the reason, now he is suffering, and the bones and joints are involved badly.
I to my patients with such symptoms prescribe injections of a combination of vitamin B 1, B 6, and B 12, for 10 consecutive days, and then as frequently as possible. antibiotics course now and then, and anti inflamatories given for few days and then when ever necesory. Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor